MathSciNet Relay Station
MathSciNet bibliographic data
MR1943859 52B55 (60C05)
Dasgupta, Sanjoy; Gupta, Anupam An elementary proof of a theorem of Johnson and Lindenstrauss. Random Structures Algorithms 22 (2003), no. 1, 60–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement